Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 34, NWS Cleveland, OH

April 3, 2017

NWS Cleveland, OH issued this small craft advisory at Apr 3, 2017, 3:39 PM EDT. It took effect at Apr 4, 2017, 10:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2017, 3:39 PM EDT (19:39 UTC)
In effect from
Apr 4, 2017, 10:00 AM EDT
Expired
Apr 5, 2017, 3:00 AM EDT
In force
17 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

676 
WHUS71 KCLE 031939
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT MON APR 3 2017

.STRENGTHENING LOW PRESSURE WILL MOVE JUST NORTH OF LAKE ERIE 
LATE TONIGHT AND TUESDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 
25 KNOTS EARLY TUESDAY AS COLDER AIR SWEEPS ACROSS THE LAKE BEHIND
THE LOW. WINDS WILL DIMINISH FROM THE WEST TUESDAY TUESDAY NIGHT.

LEZ147>149-040345-
/O.NEW.KCLE.SC.Y.0034.170404T1400Z-170405T0700Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
339 PM EDT MON APR 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 3 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 3 AM
EDT WEDNESDAY.

* WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>146-040345-
/O.NEW.KCLE.SC.Y.0034.170404T1400Z-170405T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
339 PM EDT MON APR 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EDT
TUESDAY.

* WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
5 follow-up statements
826 
WHUS71 KCLE 040210
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 PM EDT MON APR 3 2017

.LOW PRESSURE WILL PASS NORTH OF LAKE ERIE LATE TONIGHT AND 
TUESDAY. SOUTHWEST WINDS WILL SHIFT TO THE WEST AND INCREASE WITH
THE PASSAGE OF A COLD FRONT. WINDS WILL DIMINISH FROM THE WEST 
TUESDAY NIGHT.

LEZ147>149-041015-
/O.CON.KCLE.SC.Y.0034.170404T1400Z-170405T0700Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1010 PM EDT MON APR 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
3 AM EDT WEDNESDAY...

* WINDS...SOUTH WINDS SHIFTING TO THE WEST AND INCREASING TO 30
  KNOTS ON TUESDAY...DECREASING TO 5 TO 15 KNOTS LATE TUESDAY
  NIGHT.

* WAVES...BUILDING TO 5 TO 8 FEET TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>146-041015-
/O.CON.KCLE.SC.Y.0034.170404T1400Z-170405T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
1010 PM EDT MON APR 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT
TUESDAY...

* WINDS...SOUTHWEST WINDS BECOMING WEST AND INCREASING TO 20 TO 25
  KNOTS ON TUESDAY. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
710 
WHUS71 KCLE 040805
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
405 AM EDT TUE APR 4 2017

.LOW PRESSURE WILL PASS NORTH OF LAKE ERIE TODAY. SOUTHWEST WINDS
WILL SHIFT TO THE WEST AND INCREASE WITH THE PASSAGE OF A COLD 
FRONT. WINDS WILL DIMINISH FROM THE WEST TONIGHT.

LEZ147>149-041615-
/O.CON.KCLE.SC.Y.0034.170404T1400Z-170405T0700Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
405 AM EDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 3 AM EDT WEDNESDAY...

* WINDS...SOUTHWEST WINDS SHIFTING TO THE WEST AND INCREASING TO
  15 TO 25 KNOTS THROUGH THE MORNING THEN CONTINUING INTO THE
  OVERNIGHT. WINDS WILL DECREASE TO 5 TO 15 KNOTS LATE TONIGHT.


* WAVES...BUILDING TO 5 TO 8 FEET BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>146-041615-
/O.CON.KCLE.SC.Y.0034.170404T1400Z-170405T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
405 AM EDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WINDS...SOUTHWEST WINDS BECOMING WEST AND INCREASING TO 20 TO 25
  KNOTS THROUGH THE MORNING THEN CONTINUING INTO THE EVENING.
  WINDS WILL DECREASE TO 5 TO 15 KNOTS BY MIDNIGHT.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
705 
WHUS71 KCLE 041356
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 AM EDT TUE APR 4 2017

.LOW PRESSURE WILL PASS NORTH OF LAKE ERIE TODAY. SOUTHWEST WINDS
WILL SHIFT TO THE WEST AND INCREASE WITH THE PASSAGE OF A COLD
FRONT. WINDS WILL DIMINISH FROM THE WEST TONIGHT.

LEZ147>149-042200-
/O.CON.KCLE.SC.Y.0034.170404T1400Z-170405T0700Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
956 AM EDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST WINDS AT 15 TO 25 KNOTS WILL SHIFT TO THE WEST
  AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL CONTINUE
  INTO THE OVERNIGHT BEFORE DECREASING TO 5 TO 15 KNOTS LATE.


* WAVES...BUILDING TO 5 TO 8 FEET BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>146-042200-
/O.CON.KCLE.SC.Y.0034.170404T1400Z-170405T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
956 AM EDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST WINDS AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL TURN WEST AND CONTINUE INTO THE EVENING. WINDS WILL 
  DECREASE TO 5 TO 15 KNOTS BY MIDNIGHT. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
022 
WHUS71 KCLE 041945
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT TUE APR 4 2017


LEZ147>149-050345-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-170405T0700Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
345 PM EDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...WEST 20 TO 25 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>146-050200-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-170405T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
345 PM EDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
414 
WHUS71 KCLE 050205
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1005 PM EDT TUE APR 4 2017


LEZ142>146-050315-
/O.EXP.KCLE.SC.Y.0034.000000T0000Z-170405T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
1005 PM EDT TUE APR 4 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL CONTINUE TO DECREASE OVERNIGHT THUS THE SMALL
CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

LEZ147>149-050700-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-170405T0700Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1005 PM EDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...WEST 10 TO 20 KNOTS DECREASING TO 5 TO 15 KNOTS. 

* WAVES...5 TO 7 FEET DECREASING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 1:30 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 3, 1:30 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
130 PM EDT Mon Apr 3 2017

.SYNOPSIS...
Low pressure over Arkansas will move northeast and track across
lower Michigan tonight and into Quebec late Tuesday. High pressure
will slide across the Ohio Valley Tuesday night.  Low pressure will
track into the Lower Lakes by mid week and linger into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Additional showers will develop and move into central OH and
then northern OH/nw PA later today. Made adjustments based on
HRRR with this midday update. Have adjusted hourly
temperatures. Toledo temps have been hampered by morning showers
and an east wind. Have lowered their highs a tad. Others across
the east reaching into the mid 60s.

Much better chance of showers this afternoon as low pressure
over Arkansas...moves into the Middle Mississippi Valley. Think
it will take awhile to saturate the attm with dew point still in
the 30s...and an East flow will be setting up this afternoon.
Will be some increased shear this afternoon...but did not
mention thunder as there will very limited cape. Some elevated
cape later but will not be until after sunset which will make it
more difficult. With the delay in the precip and surge of warm
air ahead of low...think afternoon highs will push into the
lower to mid 60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Much better chance of more widespread showers tonight as the low
tracks across lower Michigan. With the mid morning update did
add the mention of a chance of thunderstorms tonight coincident
with a period of better CAPE. The low will track into Quebec by
Tuesday evening taking the rain showers with it. A quick
respite Tuesday night as high pressure tracks across the Ohio
Valley.

Later half of the work week setting up to be a wet one.   Models
continue to track slow moving low across the Lower Great Lakes the
later half of the work week.   Expect showers to move into NW Oh
Wednesday afternoon then spread across entire area Wednesday night
as Low moves over the area. With the mid morning update added
the thunderstorm mention here as well for late Wednesday
afternoon and Wednesday night. Far southern counties are in the
SPC slight risk area, but this is entirely conditional at this
point. As slow as the low is tracking will need to
monitor...but for now a widespread half to three quarters of an
inch expect by Thursday night. With this second round of
rainfall and looking at river forecast ensembles, have added the
mention of potential river rises and flooding to the Hazardous
Weather Outlook.

Much colder air returns Friday as low tracks east of the area. Could
see a little snow or rain/snow mix by daybreak Friday as the 850mb
temps dip to -6c.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
The low will be east of the region early Friday morning but we will
still be under its influence with colder northwesterly flow. Expect
to see periods of rain, most numerous the eastern half of the
region. It will likely be cool enough for some light snow Friday
morning. We may have to monitor for some light accumulations,
especially across inland NW PA. High pressure returns on Saturday
with a warmup starting.  The next are of low pressure will be over
the upper Great LAkes on Sunday with a warmer southerly wind
developing.

Friday will be the coldest day of the long term with highs only in
the 40s. Locations that get any snow across inland NW PA may
struggle to get out of the 30s. Warmer with some sunshine developing
on SAturday with highs ranging from the mid 40s east to the lower
50s west. Sunday should see highs mid 50s to the mid 60s.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
Moisture continues to increase across the region ahead of low
pressure which is still in MO. A few showers have also passed
across nwrn OH as well as the KCLE terminal however to
restrictions were noted. For the afternoon radar shows rain to
our south moving nne and should affect along and east of a
KMFD to KCLE line through the afternoon. No restrictions are
expected. After 22z-00z time frame however the HRRR shows
another band of showers rotating into the area from the west.
Capes also increase to 500-700J/kg so will also add VCTS to TAFS
through the evening and early overnight hours. Guidance very
pessimistic overnight with IFR/LIFR expected. Did take most
areas eventually down to IFR but went on the higher side of
guidance. Winds increase after about 15z to 15 to 25 knots as
the low passes across Lake Erie.

OUTLOOK...Non-VFR likely into Tuesday afternoon in low ceilings
and drizzle. Next period of rain returns Thursday with non-VFR
likely.

&&

.MARINE...
Low pressure will move toward Lake Erie from the southern Plains
with increasing easterly winds into this evening. As the low passes
early on Tuesday winds will shift to the southwest and should
increase to 25 to 30 knots. So expect to see a small craft advisory
issued for Tuesday morning through Tuesday evening. Winds decrease
Tuesday night with weak high pressure ridging across the lake into
Wednesday morning. The next area of low pressure will once again
approach from the Southern Plains with increasing easterly flow on
Wednesday. The strongest winds will likely arrive with the cold
advection in the wake of the low Thursday night into Friday. So
another small craft advisory is likely.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...DJB
NEAR TERM...DJB/Oudeman
SHORT TERM...DJB/Oudeman
LONG TERM...Mullen
AVIATION...TK
MARINE...Mullen
Hazardous weather outlook, Apr 3, 9:55 AM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Cleveland OH
955 AM EDT Mon Apr 3 2017

OHZ003-006>014-017>023-031>033-089-PAZ001>003-041400-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wayne-Stark-Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie-
Crawford-
955 AM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A second system this week arriving for Wednesday and lingering
through Friday will bring additional rain. The weekly total may reach
2 inches with locally higher amounts possible in the western river
basins. Rivers are elevated due to recent rain events, and the
additional rainfall will likely lead to more flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ027>030-036>038-047-041400-
Wyandot-Crawford-Richland-Ashland-Marion-Morrow-Holmes-Knox-
955 AM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A second system this week arriving for Wednesday and lingering
through Friday will bring additional rain. The weekly total may reach
2 inches with locally higher amounts possible in the western river
basins. Rivers are elevated due to recent rain events, and the
additional rainfall will likely lead to more flooding.

Thunderstorms that develop Wednesday and Wednesday night may be
strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-041400-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
955 AM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.